# SDR DU4R2009323

- Difficulty date: February 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-300
- Aircraft serial: 23366
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Bs 1019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 NR 39152, DURING SCHEDULED INSP, FOUND DENT IN EXTERIOR FUSELAGE SKIN AT BS 1019 S-12L AND S-13L.
